# SDR ASAA2017091421942

- Difficulty date: September 14, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 14,600 hours, 4,808 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: BACC63BN105S8
- Condition: Loose
- Location: Left Ecs Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START WITH PRESSURIZATION PANEL SET TO NORMAL,  BOTH PACKS AND BOTH BLEEDS ON, FMC POWER SETTINGS FOR TAKE OFF SHOWED 93.0/92.2.  ACFT GROUNDED.  WHILE TROUBLESHOOTING,  FOUND THE LT PACK WILL NOT SHOW OPEN ON FMC CDU DISCRETE PG.  RT PACK OK. GAINED ACCESS TO THE LT PACK. ACCOMPLISHED DVI,  FOUND CONNECTOR D488 VERY LOOSE. ACCOMPLISHED INSPECTION OF CONNECTOR & CONNECTED D488 TO V18.  ACCOMPLISHED DISCRETE CHECKS AGAIN, NOW ALL SHOW SWITCH POSITIONS, ALL PASSED IAW AMM 34-61-00-730-001.  ACCOMPLISHED LT FLOW CONTROL & SHUTOFF VALVE INSTALLATION TEST, TEST PASSED . CLOSED LT PACK AREA IAW AMM 21-51-01-860-49-002,  RAN BOTH ENGINES & CHECKED THRUST TARGETS BETWEEN BOTH ENGINES ARE NOW SAME IAW FIM 34-61 TASK 839.
